Robust linear compensator design for nonlinear robotic control

Spong, M. ; Vidyasagar, M. (1987) Robust linear compensator design for nonlinear robotic control IEEE Journal of Robotics and Automation, 3 (4). pp. 345-351. ISSN 0882-4967

Full text not available from this repository.

Official URL:

Related URL:


The motion control of robotic manipulators is investigated using a recently developed approach to linear multivariable control known as the stable factorization approach. Given a nominal model of the manipulator dynamics, the control scheme consists of an approximate feedback linearizing control followed by a linear compensator design based on the stable factorization approach. Using a multiloop version of the small gain theorem, robust trajectory tracking is shown under the assumption that the deviation of the model from the true system satisfies certain norm inequalities. In turn, these norm inequalities lead to quantifiable bounds on the tracking error.

Item Type:Article
Source:Copyright of this article belongs to IEEE Robotics and Automation Society.
ID Code:56896
Deposited On:25 Aug 2011 09:31
Last Modified:25 Aug 2011 09:31

Repository Staff Only: item control page